unipolarbear Posted July 10, 2009 Share Posted July 10, 2009 So I was having nightmares every time we titrated up on Lamictal. Now, I haven't even gone up and they're coming back -- stronger, it seems. I was up all last night, afraid to go back to sleep. On top of this, we think the lamictal is making me unbelievable sleepy during the day (we ruled out other meds). I am so afraid that if we move the pills to the nighttime dosage, I will have even stronger, stranger dreams. Maybe I should switch to something else. Anyone have any success switching to another anticonvulsant for mood stabilization? Also, do you think a dreamcatcher would even work against this powerful psychotropic drug? thanks for listening, Andrew eta: sorry I'm addressing like three separate subjects in this thread. That's just my manic mind working overtime again.... Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.